# SDR AALA201706129019

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Mislocated
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SLIDE HAS YELLOW RELEASE STRAP ROUTED THRU TRIGGER OF GIRT BAR. REPOSITION YELLOW RELEASE STRAP R2 DOOR.
